# SDR ABXA9801200

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991015421
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 996 RIGHT FUSELAGE FRAME ATTACH FOOT CLIP CRACKED.  REPLACED CLIP IAW DC9 SRM 51-30-5.
